# SDR ABXA2023030128

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 90,822 hours, 25,491 cycles
- System (JASC): 8011 · Engine Starter
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG. STARTER EICAS MSG APPEARED APPROX 35 SECONDS INTO START SEQUENCE ON #1 ENGINE. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE ACCOMPLISHED OPERATIONAL TEST OF LEFT ENG START VALVE IAW AMM 80-11-02. NO FAULTS NOTED. OPS CHECK OK. AIRCRAFT RETURNED TO SERVICE.
